HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acne (http://www.healthboards.com/boards/acne/)
-   -   minocin stunt growth? (http://www.healthboards.com/boards/acne/5653-minocin-stunt-growth.html)

vwgtivr6 08-11-2003 12:13 PM

minocin stunt growth?
 
i went to the doctor and they gave me the face cream and clindents to wipe before and minocin. ive heard that using these medications stunts growth? i am nervous to be on the pills because of this, i have been using the cream and stuff for about a year not and it works but there is still the red stuff on my check and i want it to go away i cant stand it any more, what do you guys think? any feedback would be great.

hancho 08-24-2003 03:55 PM

well i started using minocin after my growth spurt so maybe when you know u stop growing, u should try it.

vwgtivr6 08-24-2003 08:19 PM

well, yesterday i got to the point where i cant stand all the red stuff and said i cant stand this acne any more so i decided to try it for a few weeks and see if any results come, but thanks for the feedback,

Ryan


All times are GMT -7. The time now is 05:06 AM.